# SDR GTIA2024060838161

- Difficulty date: June 8, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 14,421 hours, 5,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR NOT SHOWING ARMED ON FAP  BUT SHOWS ARMED ON ECAM.-SERVICED DOOR ASSIST PER AMM 52-10-00-614-001-A. CHECKS OK AT THIS TIME.
